MathSciNet Relay Station
MathSciNet bibliographic data
MR1670423 (2000j:13004) 13A30 (13D40 13H10 13H15)
Rossi, M. E. A bound on the reduction number of a primary ideal. Proc. Amer. Math. Soc. 128 (2000), no. 5, 1325–1332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement